# SDR AALA20090918TUL02

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 56,391 hours, 28,922 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: 4920233U503
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP PAD FITTING AT AFT END OF NUMBER 2 BEAM IS CRACKED.  REMOVED AND REPLACED FITTING PER ESO 80174.
